# SDR HSYA201703010003

- Difficulty date: March 6, 2017
- Submitted: March 14, 2017
- Operation: Air carrier
- Aircraft: N766FE
- Make and model: Cessna 208B
- Aircraft serial: 208B0260
- Aircraft time: 13,912 hours, 23,986 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 26220756
- Part serial: NSN
- Condition: Corroded
- Location: Te Flap
- Part time: 13,912 hours, 23,986 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP TRACK HAS SEVERE EXFOLIATION CORROSION.
